CSN Login
Members Online: 6

You are here

The web site keeps kicking me out. Anyone else having that problem?

SHANNON1231's picture
SHANNON1231
Posts: 53
Joined: Nov 2012

I was wondering about hot flashes too, I have been getting them since my surgery in Feb, and I think the chemo makes them worse. Do they eventually go away? My dr doesnt want me to take any hormones for them, but it would be nice at least to know they dont last forever.

Glad to be done's picture
Glad to be done
Posts: 570
Joined: Jul 2012

Im having a hard time getting in. It is really slow

Glad to be done's picture
Glad to be done
Posts: 570
Joined: Jul 2012

hot flashes - I really don't have them too bad. I had them more after surgery a\nd during chemo (I finished chemo in Jne ) ab now I probably get them maybe 5 a week if that. I will go days without 1 and then may have two in a day and then go days again.... I don't take anything that would help prevent them

Tethys41's picture
Tethys41
Posts: 1079
Joined: Sep 2010

Chemo does contribute to hot flashes, especially night sweats, but you may also be experiencing side effects of surgical menopause. These symptoms vary from patient to patient. I've had success controlling them with Chinese herbs and accupuncture. Accupuncture also helps with the side effects of chemo.

Subscribe to Comments for "The web site keeps kicking me out. Anyone else having that problem?"